# SDR CALA2014041700471

- Difficulty date: April 17, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 313A2713
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FAIRING LOWER FWD WEB CORRODED.  REMOVED & INSTALLED NEW NR 1 PYLON AFT FAIRING LOWER FWD WEB IAW DWG 313A2713 REV A.
